Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been using Accutane now for 5 months and I'm on a 20 mg/40 mg alternating dose. I'm nearly halfway through my treatment and my skin is getting better every month. However, I have some pain mostly in my knees and my back but the pain is pretty much in my every joint. It wouldn't affect me so much if I wasn't doing any sport probably, but I'm playing volleyball at school and these joint aches really do affect my performance.

Is there anyone who has also had this kind of pain and what can I do to get rid of it? I spoke with my derm few weeks ago and he told me to take some painkillers for a couple of weeks and see if the pain goes away. I did what he said and decreased the dose to 20 mg/day but my joints are still aching. For example when I bend my knees quickly before jumping, it's really uncomfortable and painful. Help me pls..

Link to comment
Share on other sites

yeah but doesn't this thing include vitamin A, which I'm not supposed take much while on accutane, is there anyone else who experiences similar problems?

Link to comment
Share on other sites

try taking fishoil pills, at least 3-4x/day. and some motrin or Tylenol, it seems to work for me whenever i get joint pain.

Link to comment
Share on other sites

thank you all, i guess i can put up with the pain as long as i'm on accutane, because my skin is getting incredibly better everyday. I really hope the pain stops as soon as I'm done with accutane. It would be really comforting to know that the side effects will go away as I finish my treatment. My derm says so , I hope he's right.

Link to comment
Share on other sites

I finished my Accutane about a month ago and still have knee pain as well as back. It isn't too bad but it hasn't gone away either. I may go see a Sports Med Doctor soon. I have to say I still would take this pain anyday over ACNE!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×